# SDR AALA2018121849015

- Difficulty date: December 13, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N914UY
- Make and model: Airbus A321-231
- Aircraft serial: 6337
- Aircraft time: 14,781 hours, 5,710 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VFT300B00
- Part serial: 042604597
- Condition: Failed
- Location: Cabin Pressure
- Part time: 14,781 hours, 5,710 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURNED TO DEPARTURE DUE TO A CABIN PRESSURIZATION ISSUE AT OR BELOW 10,000 FEET.  VENT SKIN VALVE FAULTED, EXTRACT VALVE POSITION HAD XX DISPLAYED.  NO EMERGENCY DECLARED. FLIGHT LANDED WITHOUT FURTHER INCIDENT.  AIRCRAFT WAS GROUNDED.  MAINTENANCE REPLACED SKIN AIR VALVE PER AMM 21-27-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
